Dynamics of the Predator-Prey Model with Beddington-DeAngelis Functional Response Perturbed by Lévy Noise
AbstractWe study the non-autonomous stochastic predator-prey model with Beddington-DeAngelies functional response driven by the system of stochastic differential equations with white noise, centered and non-centered Poisson noises. It is proved the existence and uniqueness of the global positive solution of considered system. We obtain sufficient conditions of stochastic ultimate boundedness, stochastic permanence, non-persistence in the mean, weak and strong persistence in the mean and extinction of the population densities in the considered stochastic predator-prey model.
J.R. Beddington, Mutual interference between parasites or predators and its effect on searching efficiency, Journal of Animal Ecology, vol. 44, pp. 331 – 340, 1975.
D.L. DeAngelies, R.A. Goldstein and R.V. O’neil, A model of trophic interaction, Ecology, vol. 56, pp. 881 – 892, 1975.
H.Y. Li, and Y. Takeuchi, Dynamics of the density dependent predator-prey system with Beddington-DeAngelies functional response, Journal of Mathematical Analysis and Applications, vol. 374, pp. 644–654, 2011.
Ch. Ji, and D. Jiang, Dynamics of a stochastic density dependent predator-prey system with Beddington-DeAngelies functional response, Journal of Mathematical Analysis and Applications, vol. 381, pp. 441–463, 2011.
D. Borysenko, and O. Borysenko, Explicit form of global solution to stochastic logistic differential equation and related topics, Statistics, Optimization and Information Computing, vol. 5, no. 1, pp. 58-64, 2017.
O.D. Borysenko, and D.O. Borysenko, Persistence and Extinction in Stochastic Nonautonomous Logistic Model of Population Dynamics, Theory of Probability and Mathematical Satatistics, vol.99, pp. 67–75, 2019.
O.D. Borysenko, and D.O. Borysenko, Asymptotic Behavior of the Solution to the Non-Autonomous Stochastic Logistic Differential Equation, Theory of Probability and Mathematical Statistics, vol. 101, pp. 39–50, 2020.
Olg. Borysenko, and O. Borysenko, Stochastic two-species mutualism model with jumps, Modern Stochastics: Theory and Applications, vol. 7, no. 1, pp. 1–15, 2020.
I.I. Gikhman, and A.V. Skorokhod, Stochastic Differential Equations and its Applications, Kyiv, Naukova Dumka, 1982. (In Russian)
X. Li, and X. Mao, Population Dynamical Behavior of Non-Autonomous Lotka-Volterra Competitive System with Random Perturbation, Discrete & Continuous Dynamical Systems - A, vol. 24, no. 2, pp. 523 – 545, 2009.
M. Li, H. Gao, and B. Wang, Analysis of a non-autonomous mutualism model driven by L´evy jumps, Discrete & Continuous Dynamical Systems - B, vol. 21, no. 4, pp. 1189–1202, 2016.
R. Lipster, A strong law of large numbers for local martingales, Stochastics, 3, 217–228, 1980.
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).